# SDR IPXA2015082492687

- Difficulty date: August 24, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 44,703 hours, 14,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587666
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL POSITION NR 2 R DAMAGED, FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
